# SDR AALA202501132046

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 24,042 hours, 9,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE EXIT PATH LIGHT AT SEAT ROW 33 IS MISSING. MAINTENANCE FOUND THE LIGHT DETACHED UNDER SEAT 33C AND RE-ATTACHED THE LIGHT PER AMM 33-51-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
